# SDR DXTA200501160

- Difficulty date: December 23, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 4,574 hours, 2,786 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  JACKED AIRCRAFT, OPS CHECK OF LANDING GEAR, LANDING GEAR CYCLED NORMALLY. DISCONNECTED ALL CONNECTORS TO UPLOCKS AND SQUAT SWITCHES.  CLEANED ALL CONNECTORS.  VERIFIED SQUAT SWITCHES WERE PROPERLY RIGGED.  CONNECTED ALL CONNECTORS.  PERFORMED LANDING GEAR OPERATIONAL TEST IAW CE MM 32-60-00.  ALL CHECKS GOOD.  CYCLED GEAR NUMEROUS TIMES WITH NO FAULTS.  ALL WORK DONE IAW 750 M/M 32-00-01, 32-60-00 AND 32-60-01.
